# SDR SWAA2018071023357

- Difficulty date: July 7, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 33,215 hours, 22,663 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: RP23500
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 2 ENGINE RAPID INCREASE ON CLIMB OUT WITH A/T.  R&R EXHAUST GAS TEMPERATURE THERMOCOUPLE PROBE PER AMM.
